IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev HCS Conf / Next HCS Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Human Communication Science (HCS) [schedule] [select]
Chair Masafumi Matsuda (NTT)
Vice Chair Tomoo Inoue (Univ. of Tsukuba), Yugo Hayashi (Ritsumeikan Univ.)
Secretary Nobuyuki Watanabe (Kanazawa Inst. of Tech.), Masashi Komori (Osaka Electro-Comm. Univ.), Haruka Yoshida (KDDI Research)
Assistant Tomoko Kanda (Osaka Inst. of Tech.), Kazuki Takashima (Tohoku Univ.), Ken Fujiwara (Osaka Univ. of Economic), Kazunori Terada (Gifu Univ.), Atsushi Kimura (Nihon Univ.), HUANG HUNGHSUAN (Riken)

Conference Date Sat, Jan 25, 2020 09:10 - 17:00
Sun, Jan 26, 2020 09:30 - 17:20
Topics Psychology and Life-stage of Communication, etc. 
Conference Place J:COM HorutoHall OITA 
Transportation Guide http://www.horutohall-oita.jp/access/
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (No. 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Notes on Review This article is a technical report without peer review, and its polished version will be published elsewhere.
Participation Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Participant fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the participant fee page. We request the participant fee to participants who will attend the workshop(s) on HCS.

  10:00-10:25 ( 25 min. )
  10:25-10:30 Opening Address ( 5 min. )
Sat, Jan 25 PM 
10:30 - 13:00
(1) 10:30-10:50 Conceptual Operations based on Group Theory Logic
-- An Evolution from Word Sign to Concept (Digital Linguistics) --

[updated] HCS2019-54
Kumon Tokumaru (Writer)
(2) 10:50-11:10 Effects of Intentional Manipulation of Speakers' Attitudes \ on Dialogue Mood Estimation
[updated] HCS2019-55
Tatsuya Hasegawa, Shohei Kato, Takuto Sakuma (NITech)
(3) 11:10-11:30 Proposal of product search method for colloquial expression HCS2019-56 Shingo Tanaka, Misako Imono (Daido Univ.)
(4) 11:30-11:50 An Estimation Method of Heat Stress Risk for Workers using Wearable Sensor Data and Information of Lifestyle HCS2019-57 Mami Saito, Takashi Sudo, Yasuhiro Kanishima (Toshiba)
  11:50-13:00 Lunch Break ( 70 min. )
Sat, Jan 25 PM 
13:00 - 14:30
(5) 13:00-13:20 State estimation of learner in a learning situation where gaze target changes HCS2019-58 Kanako Nakamura, Yoshinori Takei, Kensuke Ishikawa, Kazuki Hirasawa, Hidehito Nanto (KIT)
(6) 13:20-13:40 Characteristic of an ideal captain for high school baseball player
-- Focus on achievement goal orientations --
HCS2019-59
Kenta Miyamoto, Junichi Igawa (Oita Univ.)
(7) 13:40-14:00 Study on "snuggle up"
-- Text mining application for care workers who care for elderly people with dementia --
HCS2019-60
Yukiko Miyoshi (KWUC)
(8) 14:00-14:20 the relationships between interpretation bias of indirect requests and learning rate parameters for social reward or punishment HCS2019-61 Makoto Hirakawa (Hitoshima Univ.)
  14:20-14:30 Break ( 10 min. )
Sat, Jan 25 PM 
14:30 - 16:00
(9) 14:30-14:50 Grammatical development of Japanese-speaking children's verbs in conversational interactions
[updated] HCS2019-62
Tomoko Tatsumi (KU)
(10) 14:50-15:10 Persistency of the reverse caricature effect with Japanese face models HCS2019-63 Yuto Morioka, Koyo Nakamura, Maiko Kobayashi, Katsumi Watanabe (Waseda Univ.)
(11) 15:10-15:30 Effects of make-up depend on TPO(Time, Place, Occasion)
[updated] HCS2019-64
Arisa Saito, Maiko Kobayashi, Koyo Nakamura, Katsumi Watanabe (Waseda Univ.)
(12) 15:30-15:50 Avoidance reaction caused by visual disgust HCS2019-65 Natsuki Amano (Waseda Univ.), Kyoshiro Sasaki (Waseda Univ./JSPS), Tatsunori Ishii, Katsumi Watanabe (Waseda Univ.)
  15:50-16:00 Break ( 10 min. )
Sat, Jan 25 PM 
16:00 - 17:00
(13) 16:00-17:00 [Invited Talk]
Why economists analyze false models? HCS2019-66
Soh Kaneko (Oita Univ.)
  09:10-09:30 ( 20 min. )
Sun, Jan 26 AM 
09:30 - 11:00
(14) 09:30-09:50 Doesl reading help improve your friendship satisfaction?
-- From the perspective of Internet use and Internet dependence --
HCS2019-67
Maho Miura, Shaoyu Ye (Univ. of Tsukuba)
(15) 09:50-10:10 The Relationships between Psychological Well-being and Twitter Use among University Students HCS2019-68 Hiro Inoue, Shaoyu Ye (Univ. of Tsukuba)
(16) 10:10-10:30 Do population density and economic situation affect residents' life history strategies?
-- An analysis via web survey --

[updated] HCS2019-69
Masafumi Matsuda, Tessei Kobayashi (NTT)
(17) 10:30-10:50 Acquisition of Function Words That Represent Dialogue Acts
-- Constructing a Hybrid Model of Automatic and Deliberate Processing --
HCS2019-70
Akane Matsushima, Natsuki Oka, Chie Fukada (Kyoto Institute of Technology), Yuko Yoshimura (Kanazawa Univ.), Koji Kawahara (Nagoya University of Foreign Studies)
  10:50-11:00 Break ( 10 min. )
Sun, Jan 26 PM 
11:00 - 13:20
(18) 11:00-11:20 Linguistic input features of children's picture book and child-directed speech
-- Focusing on transitive verbs, case-markers and arguments --

[updated] HCS2019-71
Akiko Zhao, Tessei Kobayashi, Sanae Fujita (NTT)
(19) 11:20-11:40 Evaluation of visual preference for cover-front of picture books using Deep Learning HCS2019-72 Taiga Ishimaru (KAIT), Takashi Hattori, Tessei Kobayashi (NTT), Minoru Mori (KAIT)
(20) 11:40-12:00 Modeling for Infant Vocabulary Acquisition System using Deep Reinforcement Learning HCS2019-73 Masaki Taguchi, Yasuhiro Minami (UEC)
(21) 12:00-12:20 Examination of comprehension mechanism of linguistic register
[updated] HCS2019-74
Ayaka Ikeda (Senshu Univ.), Yoko Hakuno (Jichi Medical Univ.), Kosuke Asada (Hakuoh Univ.), Takahiro Ikeda, Takanori Yamagata, Masahiro Hirai (Jichi Medical Univ.)
  12:20-13:20 Lunch break ( 60 min. )
Sun, Jan 26 PM 
13:20 - 14:50
(22) 13:20-13:40 Relationship between self-cognition of social skills, belief in cooperation, and critical thinking disposition in the first year of university
-- Psychological changes through efforts of group work in teacher- and nursery-training course --
HCS2019-75
Taro Murakami, Sawako Nakamura, Mikiya Taniguchi (Kyushu Women's Univ.)
(23) 13:40-14:00 Unsupervised Double Articulation of Natural Speech in a Video Game Environment
-- Toward a Constructive Understanding of Language Acquisition --
HCS2019-76
Kotaro Yamaguchi, Natsuki Oka (KIT), Tadahiro Taniguchi (Ritsumeikan Univ.)
(24) 14:00-14:20 Social attention during live social interactions in autism spectrum disorder
[updated]
Yoko Hakuno (Jichi Med. Univ.), Nozomi Naoi (ICU), Ayaka Ikeda (Senshu Univ.), Kosuke Asada (Hakuoh Univ.), Yasuyo Minagawa (Keio Univ.), Takahiro Ikeda, Takanori Yamagata, Masahiro Hirai (Jichi Med. Univ.)
(25) 14:20-14:40 Mode of Thought and Audio-visual Integration HCS2019-77 Mikihiro Doi (U Tokyo)
  14:40-14:50 Break ( 10 min. )
Sun, Jan 26 PM 
14:50 - 16:20
(26) 14:50-15:10 Early sensitivity to hiragana letters in Japanese 18-month-olds
-- An eye tracking study --

[updated] HCS2019-78
Hiroki Higuchi, Yuko Okumura, Tessei Kobayashi (NTT)
(27) 15:10-15:30 When dose social bouba/kiki effect begin to occur?
-- A developmental investigation of the correspondence between phonological features and social stimuli --
HCS2019-79
Chinatsu Ishikawa, Tessei Kobayashi (NTT)
(28) 15:30-15:50 The difference of the degree of difficulty among false belief tasks
-- Analysis by Item Response Theory (IRT) --

[updated] HCS2019-80
Kaoru Toyama (Ryukoku Univ.)
(29) 15:50-16:10 Characteristic of language development mechanism of children in the residential care institution for children
-- Analysis from number of vocabulary, lexical acquisition order and part of speech --

[updated] HCS2019-81
Yuka Sakamoto (UEC), Yuko Okumura (NTT Corporation), Yasuhiro Minami (UEC), Ryoko Mugitani (JWU), Kayoko Ito (OPU), Tessei Kobayashi (NTT Corporation)
[updated]
  16:10-16:20 Break ( 10 min. )
Sun, Jan 26 PM 
16:20 - 17:20
(30) 16:20-16:40 Children's emotion recognition based on vocal cues
-- A review of the literature on vocal emotion recognition --

[updated] HCS2019-82
Naomi Watanabe, Tessei Kobayashi (NTT)
(31) 16:40-17:00 Development of third-party evaluation based on gossip
-- Experimental research with preschoolers and elementary school children --

[updated] HCS2019-83
Asami Shinohara (Nagoya Univ.), Yasuhiro Kanakogi (Otemon Gakuin Univ.), Yuko Okumura, Tessei Kobayashi (NTT)
(32) 17:00-17:20 Understanding executive functions and language of three year old children
-- from the correlates of task performance and parental report --
HCS2019-84
Hiromi Tsuji (Osaka Shoin Women's Univ.)
  17:20-17:25 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 15 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
HCS Technical Committee on Human Communication Science (HCS)   [Latest Schedule]
Contact Address Human Communication Science (HCS) Group
E-: h-n 


Last modified: 2019-11-20 14:58:23


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to HCS Schedule Page]   /  
 
 Go Top  Go Back   Prev HCS Conf / Next HCS Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan